PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Four squares of primes and powers of 2

Volume 162 / 2014

Lilu Zhao Acta Arithmetica 162 (2014), 255-271 MSC: Primary 11P32; Secondary 11P55, 11N36. DOI: 10.4064/aa162-3-4

Abstract

By developing the method of Wooley on the quadratic Waring–Goldbach problem, we prove that all sufficiently large even integers can be expressed as a sum of four squares of primes and $46$ powers of $2$.

Authors

  • Lilu ZhaoSchool of Mathematics
    Hefei University of Technology
    Hefei 230009, People's Republic of China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image